MathSciNet Relay Station
MathSciNet bibliographic data
MR1198203 (94b:17023) 17B37 (16S30)
Joseph, Anthony; Letzter, Gail Local finiteness of the adjoint action for quantized enveloping algebras. J. Algebra 153 (1992), no. 2, 289–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement